# SDR UALA2012100505657

- Difficulty date: October 4, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,567 hours, 11,033 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE FOLLOWING CB'S WERE FOUND OPEN UPON ARRIVAL TO FLT DECK.  GRID A11, C10, C12, E11, A6 ALL ON THE OVERHEAD.  CREW ALSO NOTED SLIGHT ELECT ODOR IN FLT DECK.  ALL OF THE C/B'S ABOVE WERE ON THE 115VAC STBY BUS.  FOUND MAIN STATIC INV INOP AND DAMAGED STBY PWR TRANSF RELAY BEHIND COCKPIT P6 PANEL AND FOUND LEFT EFIS CONTROL PANEL INOP.  REPLACED ALL, STBY POWER TEST CHECKS NORMAL NOW, ALL C/BS STAY IN, NO SMELL NOTED.  OK FOR SERVICE.
